Journal of the Mathematical Society of Japan

Musielak–Orlicz Hardy spaces associated to operators satisfying Davies–Gaffney estimates and bounded holomorphic functional calculus

Xuan Thinh DUONG and Tri Dung TRAN

Full-text: Open access

Abstract

Let $X$ be a metric space with doubling measure and $L$ be an operator which satisfies Davies–Gaffney heat kernel estimates and has a bounded $H_\infty$ functional calculus on $L^2(X)$. In this paper, we develop a theory of Musielak–Orlicz Hardy spaces associated to $L$, including a molecular decomposition, square function characterization and duality of Musielak–Orlicz Hardy spaces $H_{L,\omega}(X)$. Finally, we show that $L$ has a bounded holomorphic functional calculus on $H_{L,\omega}(X)$ and the Riesz transform is bounded from $H_{L,\omega}(X)$ to $L^1(\omega)$.

Article information

Source
J. Math. Soc. Japan, Volume 68, Number 1 (2016), 1-30.

Dates
First available in Project Euclid: 25 January 2016

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1453731532

Digital Object Identifier
doi:10.2969/jmsj/06810001

Mathematical Reviews number (MathSciNet)
MR3454550

Zentralblatt MATH identifier
1344.42017

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 42B25: Maximal functions, Littlewood-Paley theory
Secondary: 46B70: Interpolation between normed linear spaces [See also 46M35] 47G30: Pseudodifferential operators [See also 35Sxx, 58Jxx]

Keywords
Musielak–Orlicz function Musielak–Orlicz Hardy space functional calculus Davies–Gaffney estimate Riesz transform

Citation

DUONG, Xuan Thinh; TRAN, Tri Dung. Musielak–Orlicz Hardy spaces associated to operators satisfying Davies–Gaffney estimates and bounded holomorphic functional calculus. J. Math. Soc. Japan 68 (2016), no. 1, 1--30. doi:10.2969/jmsj/06810001. https://projecteuclid.org/euclid.jmsj/1453731532


Export citation

References

  • B. T. Anh and J. Li, Orlicz–Hardy spaces associated to operators satisfying bounded $H_\vc$ functional calculus and Davies–Gaffney estimates, J. Math. Anal. Appl., 373 (2011), 485–501.
  • P. Auscher, On necessary and sufficient conditions for $L^p$-estimates of Riesz transforms associated to elliptic operators on $\mathbb R\sp n$ and related estimates, Mem. Amer. Math. Soc., 186 (2007), 1–75.
  • P. Auscher, T. Coulhon, X. T. Duong and S. Hofmann, Riesz transform on manifolds and heat kernel regularity, Ann. Sci. ecole Norm. Sup., 37 (2004), 911–957.
  • P. Auscher, X. T. Duong and A. McIntosh, Boundedness of Banach space valued singular integral operators and Hardy spaces, Unpublished manuscript, 2005.
  • P. Auscher, S. Hofmann, M. Lacey, A. McIntosh and Ph. Tchamitchian, The solution of the Kato square root problem for second order elliptic operators on $\rn$, Ann. of Math. (2), 156 (2002), 633–654.
  • P. Auscher, A. McIntosh and E. Russ, Hardy spaces of differential forms on Riemannian manifolds, J. Geom. Anal., 18 (2008), 192–248.
  • P. Auscher and E. Russ, Hardy spaces and divergence operators on strongly Lipschitz domains of $\rn$, J. Funct. Anal., 201 (2003), 148–184.
  • P. Auscher and P. Tchamitchian, Square root problem for divergence operators and related topics, Astérisque, 249, Soc. Math. France, 1998.
  • M. Christ, A T(b) theorem with remarks on analytic capacity and the Cauchy integral, Colloq. Math., LX/LXI (1990), 601–628.
  • R. R. Coifman, Y. Meyer and E. M. Stein, Some new functions and their applications to harmonic analysis, J. Funct. Anal., 62 (1985), 304–335.
  • T. Coulhon and X. T. Duong, Riesz transforms for $1\leq p\leq 2$, Trans. Amer. Math. Soc., 351 (1999), 1151–1169.
  • L. Diening, Maximal function on Musielak–Orlicz spaces and generalized Lebesgue spaces, Bull. Sci. Math., 129 (2005), 657–700.
  • X. T. Duong and J. Li, Hardy spaces associated to operators satisfying bounded $H_\vc$ functional calculus and Davies–Gaffney estimates, J. Funct. Anal., 264 (2013), 1409–1437.
  • X. T. Duong and E. M. Ouhabaz, Gaussian upper bounds for heat kernels of a class of nondivergence operators, International Conference on Harmonic Analysis and Related Topics, Sydney, 2002, 35–45, Proc. Centre Math. Appl. Austral. Nat. Univ., 41, Austral. Nat. Univ., Canberra, 2003.
  • X. T. Duong, J. Xiao and L. Yan, Old and new Morrey spaces with heat kernel bounds, J. Fourier Anal. Appl., 13 (2007), 87–111.
  • X. T. Duong and L. Yan, Commutators of Riesz transforms of magnetic Schrödinger operators, Manuscripta Math., 127 (2008), 219–234.
  • X. T. Duong and L. Yan, New function spaces of $\mathrm{BMO}$ type, the John–Nirenberg inequality, interpolation, and applications, Comm. Pure Appl. Math., 58 (2005), 1375–1420.
  • X. T. Duong and L. Yan, Duality of Hardy and $\mathrm{BMO}$ spaces associated with operators with heat kernel bounds, J. Amer. Math. Soc., 18 (2005), 943–973.
  • C. Fefferman and E. M. Stein, $H^p$ spaces of several variables, Acta Math., 129 (1972), 137–193.
  • S. Hofmann, G. Lu, D. Mitrea, M. Mitrea and L. Yan, Hardy spaces associated to non-negative self-adjoint operators satisfying Davies–Gaffney estimates, Mem. Amer. Math. Soc., 214 (2011), no.,1007.
  • S. Hofmann and S. Mayboroda, Hardy and BMO spaces associated to divergence form elliptic operators, Math. Ann., 344 (2009), 37–116.
  • S. Hofmann and J. M. Martell, $L^p$ bounds for Riesz transforms and square roots associated to second order elliptic operators, Publ. Mat., 47 (2003), 497–515.
  • E. Harboure, O. Salinas and B. Viviani, A look at $\mathrm{BMO}_{\varphi}(\oz)$ through Carleson measures, J. Fourier Anal. Appl., 13 (2007), 267–284.
  • S. Janson, Generalizations of Lipschitz spaces and an application to Hardy spaces and bounded mean oscillation, Duke Math. J., 47 (1980), 959–982.
  • R. Jiang and D. Yang, New Orlicz–Hardy spaces associated with divergence form elliptic operators, J. Funct. Anal., 258 (2010), 1167–1224.
  • R. Jiang and D. Yang, Orlicz–Hardy spaces associated with operators satisfying Davies–Gaffney estimates, Commun. Contemp. Math., 13 (2011), 331–373.
  • L. D. Ky, New Hardy spaces of Musielak–Orlicz type and boundedness of sublinear operators, arXiv:1103.3757.
  • A. McIntosh, Operators which have an $H_\vc$-calculus, Miniconference on operator theory and partial differential equations, Proc. Centre Math. Analysis, ANU, Canberra, 14 (1986), 210–231.
  • A. McIntosh and A. Nahmod, Heat kernel estimates and functional calculi of $-b\Delta$, Math. Scand., 87 (2000), 287–319.
  • J. Musielak, Orlicz spaces and modular spaces, Lect. Notes Mat., 1034, Springer Verlag, New York/Berlin, 1983.
  • E. Russ, The atomic decomposition for tent spaces on spaces of homogeneous type, Asymptotic Geometric Analysis, Harmonic Analysis, and Related Topics, 125–135, Proceedings of the Centre for Mathematical Analysis, Australian National University, 42, Australian National University, Canberra, 2007.
  • A. Sikora, Riesz transform, Gaussian bounds and the method of wave equation, Math. Z., 247 (2004), 643–662.
  • E. M. Stein, Harmonic Analysis: Real–Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Univ. Press, Princeton, N. J., 1993.
  • E. M. Stein and G. Weiss, On the theory of harmonic functions of several variables, I, The theory of $H^p$-spaces, Acta Math., 103 (1960), 25–62.
  • J. O. Strömberg, Bounded mean oscillation with Orlicz norms and duality of Hardy spaces, Indiana Univ. Math. J., 28 (1979), 511–544.
  • B. E. Viviani, An atomic decomposition of the predual of $\mathrm{BMO}(\ro)$, Rev. Mat. Iber., 3 (1987), 401–425.
  • L. Yan, Classes of Hardy spaces associated with operators, duality theorem and applications, Trans. Amer. Math. Soc., 360 (2008), 4383–4408.
  • D. Yang and S. Yang, Musielak–Orlicz Hardy spaces associated with operators and their applications, J. Geom. Anal., 2012.
  • K. Yosida, Functional Analysis, Sixth Edition, Springer-Verlag, Berlin, 1978.